# SDR V0XD201406140139

- Difficulty date: June 12, 2014
- Submitted: June 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING, INTERNAL SUPPORT WEB STRUCTURE SPLICE AT BL0, FS 939 IS CORRODED.  R & R WITH NEW ANGLE IAW SRM 51-42-06.
